Hypersexuality Induced by Rasagiline in Monotherapy in Parkinso ns Disease
Cristina Simonet*, Beatriz Fernandez, Debora Maria Cerdan and Jacinto Duarte
Division of Neurology, Complejo Asistencial de Segovia, Segovia, Spain
- Corresponding Author:
- Cristina Simonet
Division of Neurology
Complejo Asistencial de Segovia, Segovia, Spain
Tel: +34 699780445
E-mail: [email protected]
Received date: February 10, 2016; Accepted date: March 07, 2016; Published date: March 14,2016
Citation: Simonet C, Fernandez B, Cerdan DM, Duarte J (2016) Hypersexuality Induced by Rasagiline in Monotherapy in Parkinson’s Disease. J Alzheimers Dis Parkinsonism 6:221. doi:10.4172/2161-0460.1000221
Copyright: © 2016 Simonet C, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Impulse control disorders (ICDs), such as hyper sexuality (HS), are well-known in patients with Parkinson’s disease (PD), especially those treated with dopamine agonists. Although it is unusual, some cases have been published about the association between monoamine oxidase inhibitor type B (MAO-B) and ICD. Here, we report the second case of hyper sexuality in a patient with PD treated de novo with rasagiline alone. Although we found other similar cases regarding selegiline or rasagiline but always in association with other drugs, like dopamine agonists.